Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 68, Number 1

All articles in this issue are freely accessible.

On the geometric interpretation of seminormality
Edward D. Davis.
Proc. Amer. Math. Soc. 68 (1978), 1-5
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0453748
Degenerations of curves in $P^{3}$
Allen Tannenbaum.
Proc. Amer. Math. Soc. 68 (1978), 6-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457448
Maximal subalgebras of central separable algebras
M. L. Racine.
Proc. Amer. Math. Soc. 68 (1978), 11-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0453796
Injective near-ring modules over $Z_{n}$
John D. P. Meldrum.
Proc. Amer. Math. Soc. 68 (1978), 16-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457502
The modular group-ring of a finite $p$-group
D. L. Johnson.
Proc. Amer. Math. Soc. 68 (1978), 19-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457539
Maximal and minimal ring topologies
Niel Shell.
Proc. Amer. Math. Soc. 68 (1978), 23-26
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0460305
Residual linearity for certain nilpotent groups
P. Menal.
Proc. Amer. Math. Soc. 68 (1978), 27-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0460465
Vector valued functions equivalent to measurable functions
J. J. Uhl.
Proc. Amer. Math. Soc. 68 (1978), 32-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466473
Peak sets for Lipschitz functions
W. P. Novinger and D. M. Oberlin.
Proc. Amer. Math. Soc. 68 (1978), 37-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458178
Norm conditions on resolvents of similarities of Hilbert space operators and applications to direct sums and integrals of operators
Frank Gilfeather.
Proc. Amer. Math. Soc. 68 (1978), 44-48
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 475583
Weak expectations and injectivity in operator algebras
Bruce E. Blackadar.
Proc. Amer. Math. Soc. 68 (1978), 49-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0467329
Two theorems on boundary values of analytic functions
S. R. Barker.
Proc. Amer. Math. Soc. 68 (1978), 54-58
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0499312
A characterization of the Pedersen ideal of $CD0(T,B_{0}(H))$ and a counter-example
R. M. Gillette and D. C. Taylor.
Proc. Amer. Math. Soc. 68 (1978), 59-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461156
On the boundary value problem $u”+u=𝛼u^{-}+p(t),$ $u(0)=0=u(𝜋)$
L. Aguinaldo and K. Schmitt.
Proc. Amer. Math. Soc. 68 (1978), 64-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466707
Approximation by polynomials in $z$ and another function
Kenneth John Preskenis.
Proc. Amer. Math. Soc. 68 (1978), 69-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457740
On interpolating functions with minimal norm
A. Stray and K. O. Øyma.
Proc. Amer. Math. Soc. 68 (1978), 75-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457734
On a classification of plane domains for Hardy classes
Shōji Kobayashi.
Proc. Amer. Math. Soc. 68 (1978), 79-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486533
The Sidon constant of a finite abelian group
Colin C. Graham.
Proc. Amer. Math. Soc. 68 (1978), 83-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458059
Products of singular continuous measures
Alan Maclean.
Proc. Amer. Math. Soc. 68 (1978), 85-89
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493171
Position of compact hypersurfaces of the $n$-sphere
James R. Wason.
Proc. Amer. Math. Soc. 68 (1978), 90-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 475593
On ordinally closed sets
John C. Morgan.
Proc. Amer. Math. Soc. 68 (1978), 92-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457217
On a necessary conditon for the Erdős-Rényi law of large numbers
Josef Steinebach.
Proc. Amer. Math. Soc. 68 (1978), 97-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461637
On the Burnside ring of a compact group
Robin A. Gordon.
Proc. Amer. Math. Soc. 68 (1978), 101-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461537
Near compactness and separability of symmetrizable spaces
R. M. Stephenson.
Proc. Amer. Math. Soc. 68 (1978), 108-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458372
Simplicial Schreier systems and the commutator subgroup of the free group on the circle
Sabah A. Ghullam.
Proc. Amer. Math. Soc. 68 (1978), 111-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0507217
Local connectedness and pseudocompactness in completely regular spaces
Donald G. Hartig.
Proc. Amer. Math. Soc. 68 (1978), 117-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461425
Local contractions in metric spaces
Thakyin Hu and W. A. Kirk.
Proc. Amer. Math. Soc. 68 (1978), 121-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0464180